# SDR IPXA2025110744499

- Difficulty date: September 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146U62017
- Part serial: 000509
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER FORWARD SIDE OUTTER SKIN DIMPLE FROM MECHANICAL FAILURE OF PUSHROD.  ACCOMPLISDED REPAIR I.A.W UPS EO-95155-REQ2 REV.1 AND EGAT EI NO.F2025A52M-2554 REV.2  REVIEWED TASK PER GMM-MTX 09.05.01.09.
